MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø52; ACETABULAR CUP

MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø52; ACETABULAR CUP
Catalog Number 01.32.152MB
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 2 august 2019 by regulatory affairs department: lot 188880: (b)(4) items manufactured and released on 2 april 2019.Expiration date: 2024-03-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional implant involved: liner: versafitcup dm 01.26.2852mhc double mobility hc liner 28/dmf (k092265) lot.1810745.Batch review performed on 2 august 2019 by regulatory affairs department: lot 1810745: (b)(4) items manufactured and released on 15 february 2019.Expiration date: 2024-01-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed after 4 days from the primary due to pain caused by a dislocation of the liner from the dm shell.The patient dislocated due to an amputated left pelvis and leg.The surgeon revised the liner, cup and the head.

Brand Name
MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø52
Common Device Name
ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8906040
Report Number3005180920-2019-00687
Device Sequence Number16781252
Product Code LPH
UDI-Device Identifier07630030860973
UDI-Public07630030860973
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/24/2024
Device Catalogue Number01.32.152MB
Device Lot Number188880
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2019
Initial Report FDA Received Date08/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;